Toxic Epidermal Necrolysis in Hemodialysis Patient

Mateti, Uday Venkat and Nagaraju, Shankar Prasad and Bairy, Manohar and Prabhu, Ravindra A and Naik, Anantha Nagappa and Rao, Anuradha CK (2014) Toxic Epidermal Necrolysis in Hemodialysis Patient. Advanced Biomedical Research. pp. 1-3.

[img] PDF
abr_659_13R6.pdf - Published Version
Restricted to Registered users only

Download (278kB) | Request a copy

Abstract

Toxic epidermal necrolysis (TEN) is a rare and life-threatening allergic drug reaction. We report a 26-year-old young female with end-stage renal disease on maintenance hemodialysis developing TEN while on filgrastim and phenytoin. It was successfully treated with intravenous immunoglobulins and steroids.

Item Type: Article
Uncontrolled Keywords: End stage renal disease; Filgrastim; Hemodialysis; Phenytoin; Toxic epidermal necrolysis
Subjects: Medicine > KMC Manipal > Nephrology
Medicine > KMC Manipal > Pathology
Pharmacy > MCOPS Manipal > Pharmacy Management
Depositing User: KMC Manipal
Date Deposited: 20 Jul 2015 10:08
Last Modified: 07 Nov 2016 09:04
URI: http://eprints.manipal.edu/id/eprint/143385

Actions (login required)

View Item View Item